- -

On the Computation of Output Bounds for Compartmental in-Series Models under Parametric Uncertainty

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the Computation of Output Bounds for Compartmental in-Series Models under Parametric Uncertainty

Show full item record

De Pereda Sebastián, D.; Romero Vivó, S.; Ricarte Benedito, B.; Bondía Company, J. (2012). On the Computation of Output Bounds for Compartmental in-Series Models under Parametric Uncertainty. Biomath: International Journal on Mathematical Methods and Models in Biosciences. 1(2):1-6. doi:10.11145/j.biomath.2012.10.043

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/50639

Files in this item

Item Metadata

Title: On the Computation of Output Bounds for Compartmental in-Series Models under Parametric Uncertainty
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Departamento de Ingeniería de Sistemas y Automática - Departament d'Enginyeria de Sistemes i Automàtica
Issued date:
Abstract:
[EN] In this work, the problem of obtaining tight output bounds for compartmental in-series models under parametric uncertainty is addressed. It is well-known that current methods used to compute a solution envelope may ...[+]
Subjects: Parametric Uncertainty , Compartmental systems , Interval simulation , Monotonicity
Copyrigths: Reconocimiento (by)
Source:
Biomath: International Journal on Mathematical Methods and Models in Biosciences. (issn: 1314-7218 )
DOI: 10.11145/j.biomath.2012.10.043
Publisher version: http://dx.doi.org/10.11145/j.biomath.2012.10.043
Thanks:
This work was partially supported by the Spanish Ministerio de Ciencia e Innovacion through Grant DPI-2010- 20764-C02, and by the Generalitat Valenciana through Grant GV/2012/085.
Type: Artículo

This item appears in the following Collection(s)

Show full item record